T Nation

Scared Behind Please help!


I am 51 male and started test 3 years ago.
Cyp .05 twice a week.
After 2 years welts started on my butt hips. it got worse consulted Dr Test and he knew nothing. He stated that that was something due to the test.
6 months of getting tired of looking as this I stopped test and the results from the withdraw was not worth it. restarted using again and its getting worse.
Went to Dr. Derm and has gave an antibiotic for two weeks and refiled for two weeks,Nothing happened.
Attached are pixs and I really need help. Nobody with the DR in-front of their name can help.
Please advise


Are you injecting into your butt?


Looks like heavy acne. Your dose is probably too high. More DHT than your skin is used to.


I was getting some acne on my quads and triceps. I switched my showering to washing those areas as normal, then I put some soap on a loofah and scrubbed the areas mildly (just like 10-20 seconds per area, maybe 30). It took a few days to notice the problem diminishing , but it worked, and I continue using a loofa in the same way even though the problem is gone. I think someone recommended using a loofah when I was going through puberty and getting backne. Glad I remembered that fix.

Also, some guys at the gym wear shorts that have a kind of spandex underlining (I assume to prevent your balls from hanging out). The following link indicates this could be a problem: http://www.womenshealthmag.com/beauty/butt-acne (addressing spandex yoga pants; but please ladies, don’t stop wearing yoga pants, you look smoking hot in them).

Finally, I noticed these tips–for women, although I’m sure they are equally applicable to men. I can’t say I’ve used any of the products they refer to, but worth a shot if the above doesn’t work. http://www.womenshealthmag.com/beauty/butt-acne
Good luck.